# SDR DALA2016021701146

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 140N20038208
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1360, STR 29R OTBD CLIP IS CRACK.  REMOVED, LOCATED AND DRILLED AND INSTALLED  CLIP  IAW SRM 51-40-02, 51-40-05 AND DWG 146N1009, REV A.
